# SDR 2001UALA00023

- Difficulty date: January 12, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 19,024 hours, 3,732 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROX EMERGENCY LIGHTS INOP ON ALL SEATS BETWEEN DOORS 3L AND 4L, DOORS 3R AND 4R.  REPLACED POWER SUPPLY AT 3R.  OPS CK GOOD.
